# SDR SWAA2021080487183

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF HAS DAMAGED UPPER SURFACE PLIES ; / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FWD FLOOR PANEL 221EF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-21L ITEM 295.; [02] PANEL REPLACED. JOB COMPLETE.
